# SDR CALA2021121002340

- Difficulty date: December 10, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27564
- Aircraft time: 88,107 hours, 21,401 cycles
- System (JASC): 3810 · Potable Water System
- Part: Potable Water
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Na
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NO WATER PRESSURE IN  LAVS OR GALLEYS. FOUND AIR COMPRESSER BRAKER OUT, RESET CB WATER SYSTEM CHECKS NORMAL AT THIS TIME. AIRCRAFT HAD WATER SYSTEM CLEANING ON THE OVERNIGHT.
